# SDR SWAA2021081731534

- Difficulty date: March 15, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 40,949 hours, 24,484 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FLOORBOARD 120BF CORRODED AROUND UPPER EDGE. / REMOVED CORROSION AND EVALUATED ORIGINAL MAT .080' MAT. LOSS .040'. MAT. REMAINING .040' OUT OF LIMIT IAW SRM 53-00-53-1A-1. VERIFIED RECEIVED REPLACMENT FWD CARGO PANEL 120BF P/N 453A1610-4 IAW AIPC 25-52-10-16. A TAG WN3865.
